Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a problem of completion in bornology

V. B. Moscatelli

Vol. 46 (1973), No. 2, 467–470
Abstract

In this note an example is given to show that the bornological completion of a polar space need not be polar. Also, a theorem of Grothendieck’s type is proved, from which necessary and sufficient conditions for the completion of a polar space to be again polar are derived.

Mathematical Subject Classification
Primary: 46A09
Milestones
Received: 25 April 1972
Published: 1 June 1973
Authors
V. B. Moscatelli